# SDR W8PA980014

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: B-Hyd System
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LOST QUANTITY AND PRESSURE ON B-HYDRAULIC SYSTEM AFTER PUSHBACK.  REMOVED AND REPLACED HYDRAULIC PRESSURE LINE FROM B-SYSTEM ELECTRIC HYDRAULIC PUMP.  FUNCTIONAL AND LEAK CHECK CHECK GOOD.
